# SDR 99ZZZX3868

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7108
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, TQ READS 20 PERCENT AT ITS HIGHEST POINT.  WITH AC MASTER ON, THE TQ INDICATOR SPINS CLOCKWISE 2 TIMES, THEN FLICKERS BELOW ZERO.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
